# SDR EIA2007210

- Difficulty date: December 7, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 94,834 hours, 21,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74819
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT OVER DOOR SLIDE DOES NOT TEST.  REPLACED BATTERY PACK PER B747 MM 33-51-04, OPS CHECKED NORMAL.
